# SDR DALA2015011500355

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 65,990 hours, 49,378 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Unsecure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TAILCONE LATCH ASSY ATTACH HARDWARE MISSING.  R & R LOOSE RIVETS IAW SRM 51-30.
